Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stomach bloating
Jan 24, 2006

Recently took the drug zovirex for the treatment of herpies. I started having loose watery stools. i thought this would stop onece i finished the medication but it has not.Now i am always bloated and my bowel movements are very liquidy.Whats up?

Response from Dr. Henry

What is your HIV situation and which HIV drugs are you taking (this is a forum for the discussion of side effects of HIV treatment)? Acyclovir itself can cause diarrhea in some patients but it generally clears soon after stopping it. KH



Previous
Propecia
Next
Low Dose Radiation Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement